# SDR DALA2022032802069

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 135,946 hours, 19,732 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 FOUND OUT DELAMINATION ON SLAT 11 EXTERNAL UPPER SURFACE ADJACENT TO THE OB AFT CORNER. CORRECTIVE ACTION: THE DELAMINATION REPAIRED ON SLAT 11 EXTERNAL UPPER SURFACE ADJACENT TO THE OB AFT CORNER AS PER B767-300 SRM 51-70 (2173794)
